Volume 10 (2022-2023)
Volume 9 (2021-2022)
Volume 8 (2020-2021)
Volume 7 (2019-2020)
Volume 6 (2018-2019)
Volume 5 (2017-2018)
Volume 4 (2016-2017)
Volume 3 (2015-2016)
Volume 2 (2014-2015)
Volume 1 (2013-2014)
Quasi-Primary Decomposition in Modules Over Proufer Domains

M. Behboodi; R. Jahani-Nezhad; M. H. Naderi

Volume 1, Issue 2 , January 2014, , Pages 149-160

https://doi.org/10.22044/jas.2014.233

Abstract
  In this paper we investigate decompositions of submodules in modules over a Proufer domain into intersections of quasi-primary and classical quasi-primary submodules. In particular, existence and uniqueness of quasi-primary decompositions in modules over a Proufer domain of finite character are proved.   Read More